# SDR P2EA98155

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26010425
- Condition: Damaged
- Location: Lt Mlg
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 815 - THE FOLLOWING WAS NOTED DURING POST FLIGHT WALKAROUND, NR 2 BRAKE LINE QUICK DISCONNECT, METERING VALVE, IS BROKEN OFF OF THE BRAKE ASSY.  MAINTENANCE ENTRY REPLACED LEFT MLG DUE TO DAMAGE AT NR 2 BRAKE.  REPLACED BRAKE LINE AND QUICK DISCONNECT (METERING VALVE) PER MM CHAPTER 32.  REPLACED LEFT MLG ASSY PER CARD J232-11-01-C AND MM 32-11-00.  (M)
